Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Reinstatement


[st...]

Recommended Posts

I don’t know what to do anymore. I’m bed bound and falling apart. My mom can’t bear to see me like this any more. I don’t know what to do anymore. Some please help me. I don’t want to but maybe being on the medication is the only way.
Link to comment
Share on other sites

I feel you. I’m in a bad way 10months out today. I’d be interested to know if you even *can* go back on Benzos to stop the withdrawal? If so, I’m with you. I’m going to explore it.
Link to comment
Share on other sites

I couldn't, just too sensitive to everything. Tried to reinstate to taper 3 months after CT. Body just wouldn't take it, paradoxical. I'd think carefully about it
Link to comment
Share on other sites

I really feel you. Thinking about reinstatement too daily, and at the same time I’m afraid because what had me to stop benzos was due to paradoxical/tolerance.
Link to comment
Share on other sites

[70...]
Well, I didn't have the problem of paradoxical reaction to benzos, I was doing fine with my taper and just as I was supposed to jump off, I had an adverse reaction to amitriptyline and had to take a huge recue dose to subdue side-effects of amitriptyline and now I'm in a cold-turkey like state. If do reinstate I will probably go with Dr. Reg Peart's method 1 mg/day diazepam titrating up by 1 mg per week until stable.
Link to comment
Share on other sites

Sometimes things have to get worse before they get better. You can absolutely do this and you will be OK, but things are going to be hard for awhile while you heal. I'd strongly suggest against reinstating, as there is no guarantee that it will make things better in the long term and if you decide to stop again the w/d will be worse the second time than it was the first time.
Link to comment
Share on other sites

[70...]

Sometimes things have to get worse before they get better. You can absolutely do this and you will be OK, but things are going to be hard for awhile while you heal. I'd strongly suggest against reinstating, as there is no guarantee that it will make things better in the long term and if you decide to stop again the w/d will be worse the second time than it was the first time.

Theoretically yes. But if the first time was cold-turkey and the second time is taper how can it be worse?

Link to comment
Share on other sites

you can do what you want. many re-instate. i would say more than half... but if you're willing to be free from this trap one day, reinstating is not the way to go
Link to comment
Share on other sites

[70...]
Having experienced tapers and now cold-turkey let me say that I regret not reinstating right away, holding for six months, and then restarting the taper. Cold-turkeying this stuff definitively isn't worth it, and won't lead to faster recovery. Psychiatric drugs aren't street drugs, they're much more dangerous than street drugs. In case of street drugs withdrawal is just that, something you are experiencing while drug is leaving your system. In case of psychiatric drugs you suffer both withdrawal syndrome while drug is leaving the system and discontinuation syndrome after the drug has left the system.
Link to comment
Share on other sites

Having experienced tapers and now cold-turkey let me say that I regret not reinstating right away, holding for six months, and then restarting the taper. Cold-turkeying this stuff definitively isn't worth it, and won't lead to faster recovery. Psychiatric drugs aren't street drugs, they're much more dangerous than street drugs. In case of street drugs withdrawal is just that, something you are experiencing while drug is leaving your system. In case of psychiatric drugs you suffer both withdrawal syndrome while drug is leaving the system and discontinuation syndrome after the drug has left the system.

 

And street drugs are illegal!! I dabbled a bit in my younger days, a week of feeling rough at most! These things should be banned

Link to comment
Share on other sites

I am in the same position  not knowing what to do to help myself at almost 10 months off diazepam 4mgs

 

However  I don't think I could reinstate as I was so ill on the drug and in a very long taper

 

Maybe this is what it's like till it isn't ,

 

It's very true what was said that if we want to live life without this drug  then better to get rid of it once and for all

 

However I do know how very hard this really is,

 

jen

 

75

 

 

Link to comment
Share on other sites

[70...]

And street drugs are illegal!! I dabbled a bit in my younger days, a week of feeling rough at most! These things should be banned

I agree, pharmacotherapy needs to go the way of dodo. It's stupefying to me that cannabis is still a controversial topic while SSRIs are handed out like candy.

Link to comment
Share on other sites

[46...]

Sometimes things have to get worse before they get better. You can absolutely do this and you will be OK, but things are going to be hard for awhile while you heal. I'd strongly suggest against reinstating, as there is no guarantee that it will make things better in the long term and if you decide to stop again the w/d will be worse the second time than it was the first time.

Theoretically yes. But if the first time was cold-turkey and the second time is taper how can it be worse?

I did that...bc you might kindle to the drug. Believe me it can gets so much worse.

Link to comment
Share on other sites

I didn’t reinstate. I’m just scared I’ll never get better because I was told it was ok to just stop taking it. I can see this wearing down my family and they just want me back.
Link to comment
Share on other sites

Sometimes things have to get worse before they get better. You can absolutely do this and you will be OK, but things are going to be hard for awhile while you heal. I'd strongly suggest against reinstating, as there is no guarantee that it will make things better in the long term and if you decide to stop again the w/d will be worse the second time than it was the first time.

Theoretically yes. But if the first time was cold-turkey and the second time is taper how can it be worse?

 

I'm speaking from my own personal experience, having gone through two withdrawals now (Xanax and Ativan). Xanax was first and Ativan second, and all hell broke loose when I reinstated on Ativan. The first few doses were OK, but as soon as they wore off I was thrown into a far worse version of acute. It might be easier with a slow taper after reinstatement, but IMO it just feels like delaying the inevitable.

Link to comment
Share on other sites

[70...]

I'm speaking from my own personal experience, having gone through two withdrawals now (Xanax and Ativan). Xanax was first and Ativan second, and all hell broke loose when I reinstated on Ativan. The first few doses were OK, but as soon as they wore off I was thrown into a far worse version of acute. It might be easier with a slow taper after reinstatement, but IMO it just feels like delaying the inevitable.

Well, that's exactly what happened to me as well. That's why I say that my rescue dose should have been a reinstatement to taper off. Now I'm basically in a cold-turkey state and it's awful. There's no rescue dose with benzos. Once you are kindled it needs to be tapered off.

Link to comment
Share on other sites

×
×
  • Create New...